Posted by: nicole | 2009-07-14

injection - 3636

I am currently on the 2 month injection and have been on it for 3 years, in the last week i have been feeling not so good, my tummy seems to be swollen(this could also be my imagination) , if i dont eat or even if i do i feel like passing out from hunger and this is not normal for me. My boobs have been a bit tingley and i have done the pregnancy test and it was neg. I was due for the injection on the 15 of june only went the 18 of june next injec is on the 8 of aug . could it be the injection that is now making me feel like this or could i be pregnant. Can you fall pregnant on the injection? I have two kids and i am 34 years old. I am driving myself nuts here. please help. And i do not have a period at all (due to the injection).

can you fall pregnant on the injection and do you put on weight.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nicole
The injection can cause water retention, but if you are worried that you could be pregnant, rather do a blood pregnancy test to be 100% sure
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.